# SDR SWAA2012030802013

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 35,381 hours, 24,224 cycles
- Engine: Rroyce BR700715C130
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: AS3218102
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL/BURN WAS 1900 LBS MORE THAN FLIGHT PLANNED.  CROSS FEED 15000 LBS.  DURING FLIGHT, ON APPROACH A/C FOLLOWING NOTICED SOMETHING TRAILING THE NR 1 ENGINE.  FOUND LP FUEL FILTER BOWL O-RING EXPOSED AND FUEL LEAKING.  REMOVED AND REPLACED O-RING & FILTER PER MM.
